Duke Mathematical Journal

Some conditions related to local connectedness

B. Lehman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 41, Number 2 (1974), 247-253.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310391

Digital Object Identifier
doi:10.1215/S0012-7094-74-04127-1

Mathematical Reviews number (MathSciNet)
MR0345068

Zentralblatt MATH identifier
0285.54010

Subjects
Primary: 54D05: Connected and locally connected spaces (general aspects)

Citation

Lehman, B. Some conditions related to local connectedness. Duke Math. J. 41 (1974), no. 2, 247--253. doi:10.1215/S0012-7094-74-04127-1. https://projecteuclid.org/euclid.dmj/1077310391


Export citation